# SDR QMLA2025082020090

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 6,540 hours, 12,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON START UP THE ENGINE CHIP LIGHT ILLUMINATED AND REMAINED ON.
